# SDR AALA200801613

- Difficulty date: June 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOODLIGHT AT SEAT 29D NOT BONDED TO BULL NOSE TRIM.  BONDED EMERGENCY FLOODLIGHT AT SEAT 29D TO BULL NOSE TRIM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
